MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 168-700
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Lymphoma (3263)
Date of Event 11/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of lymphoma-alcl-suspected is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "diagnosed with bia-alcl" and the recall.Date of alcl diagnosis: (b)(6) 2019.
 
Event or Problem Description
Patient representative reported ¿diagnosed with bia-alcl,¿ pathological markers not provided, patient ¿continues to suffer from mental stress, anxiety, worry, humiliation, fear, concern and other personal ¿ hardship due to the continuous fear of bia alcl,¿ ¿suffered emotional distress, anxiety,¿ ¿loss of quality of life,¿ ¿suffered, or will suffer, painful removal procedures to mitigate the risk of developing bia-alcl, as well as any treatment, therapy, recovery ¿ associated with the removal of the biocell textured breast implants,¿ ¿the potential for the development of bia-alcl, and any condition or symptoms associated with bia-alcl or the prevention of that issue¿ and ¿suffered debilitating physical pain.¿ pathological markers cd30+ and alk- were not provided.Patient representative also reported patient experienced ¿depression¿ and ¿disability;¿ these events are not related to the device.Device was explanted.Affected side is right.

Brand Name
STYLE 168 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10089489
Report Number9617229-2020-09085
Device Sequence Number2438416
Product Code FWM
UDI-Device Identifier10888628000926
UDI-Public10888628000926
Combination Product (Y/N)N
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2020
Device Model Number168-700
Device Catalogue Number168-700
Device Lot Number2884267
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2020
Initial Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR